# SDR ASAA0110135

- Difficulty date: March 20, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND SHEAR TIE AT BS 727B, STRINGER 26L-28L CORRODED.  REPAIRED PER SRM.  (M)
